# SDR DHL2001367510

- Difficulty date: January 29, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK--CORROSION AT DOUBLER FITTED TO REAR SPAR AFT OF NR 5 RT DOWN DRIVE GEARBOX.  REMOVED CORROSION IAW SRM 51-40-11, REMOVED METAL =0.001, WITHIN LIMITS.  RETREATED AREA.
